# SDR SWAA2021092112636

- Difficulty date: August 28, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737*
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN CLOSURE ANGLE LOCATED BETWEEN BS1088 TO BS1132 RH SIDE FUSELAGE EXTERIOR ; 2021-384481 / [01] REMOVED CLOSURE ANGLE LOCATED BETWEEN BS1088 TO BS1132 RH SIDE FUSELAGE EXTERIOR IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND ANY DAMAGE; [02] STEP 1 CERTIFIED; [03] DRILLED HOLES ON NEW CLOSURE ANGLE IAW B737-700 SRM 51-40-05 AND COUNTERSUNK HOLES IAW B737-700 SRM 51-40-08; [04] LATE ENTRY EVALUATED CLOSURE ANGLE LOCATED BETWEEN BS1088 TO BS1132 RH SIDE FUSELAGE EXTERIOR AND NOT FOUND ALLOWABLE DAMAGE MUST BE REPLACED; [05] COMPLETE STEP 3 AND 4. RII; [06] APPLIED PROTECTIVE TREATMENT ON HOLES OF NEW CLOSURE NGLE LOCATED BETWEEN BS1088 TO BS1132 RH SIDE IAW B737-700 SRM 51-20-01; [07] OBTAINED OK TO INSTALL NEW CLOSURE ANGLE LOCATED BETWEEN BS1088 TO BS1132 RH SIDE FUSELAGE EXTERIOR AND FASTENERS; [08] COMPLETED STEP #6; [09] OK TO INSTALL CLOSURE ANGLE. ITEM#7 RII; [10] INSTALLED NEW CLOSURE ANGLE LOCATED BETWEEN BS1088 TO BS1132 RH SIDE FUSELAGE EXTERIOR AND FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING 148A8300-2 REV C; [11] COMPLETED STEP #10. RII ITEM; [12] REPLACED CLOSURE ANGLE LOCATED BETWEEN BS1088 TO BS1132 RH SIDE FUSELAGE EXTERIOR IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DRAWING 148A8300-2 REV C; [13] TASK COMPLETED RII
